# SDR FDKA200705183

- Difficulty date: May 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 50,835 hours, 55,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6198 JFK-BTV (1247 PHX LCL).  ROW 2 OVERHEAD EMERGENCY LIGHT INOP.  MX REPAIRED BROKEN GROUND WIRE.
